Pacific Journal of Mathematics

Matrix transformations of some sequence spaces.

K. Chandrasekhara Rao

Article information

Source
Pacific J. Math., Volume 31, Number 1 (1969), 171-174.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978061

Mathematical Reviews number (MathSciNet)
MR0249883

Zentralblatt MATH identifier
0184.15802

Subjects
Primary: 40.46
Secondary: 46.00

Citation

Chandrasekhara Rao, K. Matrix transformations of some sequence spaces. Pacific J. Math. 31 (1969), no. 1, 171--174. https://projecteuclid.org/euclid.pjm/1102978061


Export citation

References

  • [1] S. Banach, Theorie des operations lineaires, Monogr. Mat., Warsaw, (1932).
  • [2] R. G. Cooke, Infinite matrices and sequence spaces, Macmillan, London, 1950.
  • [3] P. Dienes, The Taylor series, Oxford, 1931.
  • [4] V. Ganapathy Iyer, On the space of integral functions--/,J. Indian Math. Soc. (2) 12 (1948), 13-30.
  • [5] G. H. Hardy, Divergent series, Oxford, 1949.
  • [6] I. Heller, Contributions to the theory of divergent series, Pacific J. Math. 2 (1952), 153-177.
  • [7] T. Kojima, On generalized Toeplitz'stheorems on limitand theirapplications, Thoku Math. J. 12 (1917), 291-326.
  • [8] K. Knopp, und G. G. Lorentz, Beitrge zur absoluten Limitierung, Arch. Math. 2 (1949), 10-16.
  • [9] I. Schur, Uber lineare Transformationenin der theorie der unendlichenReihen, J. Reine. Angew. Math. 151 (1920), 79-111.
  • [10] I. M. Sheffer, Systems of linear equations of analytictype, Duke Math. J. 11 (1944), 167-180.
  • [11] O. Szasz, Introductionto the theory of divergent series, University of Cincinnati, Cincinnati, Ohio, 1946.
  • [12] O. Toeplitz, Uber allgemeine lineare Mittlebildungen,Prace Math. Fiz. 22 (1911) 113-119.
  • [13] A. Wilansky, Functional analysis, Blaisdell, New York, 1964.
  • [14] K. Zeller, Transformationendes Durchschnitts und der Vereinigung von Folgen-
  • [15] K. Zeller, Matrix transformationenvon Folgenraumen, Uni. Roma. 1st. Naz. Alta. Mat. Rend. Mat. Appl. (5) 12 (1954), 340-346. 16.1Theorie der Limitierungsverfahren,Springer-Verlag, Berlin-Gottingen- Heidelberg, 1958.